Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash
Mar 18, 2012

I was diagnosed in January 2012, my cd4 count was 1114 at 50% and put on Septrin. I took it for two weeks and I reacted with a measles like rash. I stopped the Septrin but I still have the rash. I was not given anything to clear the rash and it has persisted for another two weeks/What can I do? Is it okay for me to stay without any drugs after testing positive?

Response from Mr. Vergel

Rashes can be of different types and caused by different things. I would have a dermatologist see it to ensure that it is medication induced. You should be on HIV medications and PCP prophylaxis!

Nelson



Previous
Built to survive 3 day split exercise program
Next
Ayuda porfavor

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement